# SDR 9515349101

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Smoking
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND BLOWER ON RIGHT PACK FAILED AFTER STARTING BOTH ENGINES.  ELECTRICAL SMOKE AND ODOR IMMEDIATELY BEGAN FILLING COCKPIT AND CABIN.  SHUTDOWN ENGINES AND PASSENGERS WERE PROMPTLY DEPLANED.  CHECKED PACK FAN ROTORS AND WIRING, OPERATED BOTH PACKS WITH APU AIR AND ENGINE BLEEDS.  ALL SYSTEMS CHECKED NORMAL, DISCREPANCY COULD NOT BE DUPLICATED AND AIRCRAFT RETURNED TO SERVICE.
